# SDR MK1Y20230503021

- Difficulty date: May 3, 2023
- Submitted: May 25, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN, STA 661, STR-30R-STR-31R: DURING MAINTENANCE INSPECTION, MAINTENANCE FOUND ONE BULGE ON FUSELAGE SKIN LOCATED AT STA 661, 2-INCH BELOW THE STR 30R. INITIAL DIMENSION OF BULGE IS A=0.57”, Y=0.0278” (A/Y=20). BULGE IS OUT OF LIMITS PER SRM 53-00-01, ALLOWABLE DAMAGE 1.
